question-icon

What causes constant pain in the lower abdomen?

default
Posted on Wed, 20 Jul 2016
Question: Hi doctor,

My girlfrnd got pain in lower abdomen at pelvic region. We have consulted doctor and done urine culture an urinr routine tests. They said she jad bacterial iinfection and gave ceftum 200mg and flavospas. After the course we hav done urine routine and it came nil bacteria. But still she is suffering frm minute pain. Why the pain still persists?
Can we use Almefkem instead of flavospas as flavospas tablets are not available
doctor
Answered by Dr. B. Radhakrishnan. Nair (37 minutes later)
Brief Answer:
Urinary tract infection

Detailed Answer:
Hi
greetings
Other causes of pelvic pain could be infection inside uterus ,tubes and around , together called as pelvic inflammatory disease.If the pain is more on right side appendicitis has to be ruled out .Urinary tract infection can cause cystitis needing antibiotic for more than 7 days.
And if you both are sexually active then you too will need antibiotics
Since there is no improvement in pain abdomen, I suggest you to consult a gynecologist and get a pelvic examination and an ultrasound scan to rule out any pelvic inflammatory disease. Both the tablets are for symptomatic relief for pain ,and need not cure her problem. No harm in taking any one of them when pain is more.
But get it evaluated by a gynaecologist at the earliest.
Feel free to ask your doubts with more details. Regards
Above answer was peer-reviewed by : Dr. Veerisetty Shyamkumar
doctor
Answered by
Dr.
Dr. B. Radhakrishnan. Nair

OBGYN

Practicing since :1986

Answered : 1652 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes constant pain in the lower abdomen?

Brief Answer: Urinary tract infection Detailed Answer: Hi greetings Other causes of pelvic pain could be infection inside uterus ,tubes and around , together called as pelvic inflammatory disease.If the pain is more on right side appendicitis has to be ruled out .Urinary tract infection can cause cystitis needing antibiotic for more than 7 days. And if you both are sexually active then you too will need antibiotics Since there is no improvement in pain abdomen, I suggest you to consult a gynecologist and get a pelvic examination and an ultrasound scan to rule out any pelvic inflammatory disease. Both the tablets are for symptomatic relief for pain ,and need not cure her problem. No harm in taking any one of them when pain is more. But get it evaluated by a gynaecologist at the earliest. Feel free to ask your doubts with more details. Regards